# SDR R61A201712010906

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 34,209 hours, 21,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING LEVER IS HARD TO MOVE. CLEANED DEBRIS FROM DOOR FITTINGS AND OPERATED DOOR WITH NO DEFECTS NOTED REF AMM 52-41-00.
